# SDR DLM88040251

- Difficulty date: March 21, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 35,040 hours, 27,134 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 349001222
- Part serial: 92092938
- Condition: Failed
- Location: Air Data
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, CP AIRSPEED IND FAIL AFTER 80 KTS.  ABORTED AT 90 KTS.  REPLACED NR 2 ADC.
